MAUDE Adverse Event Report: BARD ACCESS SYSTEMS MINILOC SAFETY INFUSIONSET 20G X 0.75IN; SET, ADMINISTRATION, INTRAVASCULAR

BARD ACCESS SYSTEMS MINILOC SAFETY INFUSIONSET 20G X 0.75IN; SET, ADMINISTRATION, INTRAVASCULAR
Model Number N/A
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/15/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of asdxs0050 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported needle with leakage.No other information was provided.
 
Additional Manufacturer Narrative
H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The following were reviewed as part of this investigation: patient severity, complaint and lot history review, applicable previous investigation(s), sample (if available), labeling, applicable manufacture records, and applicable fmea documents.Based on a review of this information, the following was concluded: the complaint of a leak is confirmed but the exact cause remains unknown.One 20 ga x 0.75 in miniloc infusion set was returned for evaluation.The safety mechanism was engaged over the needle bevel.The extension tubing was clamped.Particulates within the extension tubing and adhesive residue on tubing were noted.The sample was flushed with water using a 12 ml syringe and no apparent leaks were noted.The needle was occluded in order to pressurize the device.Beads of fluid were observed to form at the interface between the extension tubing and needle housing.Microscopic observation of the leak location revealed a circumferential break in the adhesive fillet.The break in the fillet indicates the extension tubing may have experienced kinking and tensile forces which may have affected the adhesive bond.Since the leak was observed during functional testing of the device, the complaint is confirmed but the exact cause remains unknown.Possible contributing factors include excessive manipulation of the device and securement technique.
 
Event or Problem Description
It was reported needle with leakage.No other information was provided.

Brand Name
MINILOC SAFETY INFUSIONSET 20G X 0.75IN
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key10434588
Report Number3006260740-2020-02995
Device Sequence Number3218933
Product Code FPA
UDI-Device Identifier00801741048784
UDI-Public(01)00801741048784
Combination Product (Y/N)N
PMA/510(K) Number
K050600
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/28/2022
Device Model NumberN/A
Device Catalogue NumberS02020-75
Device Lot NumberASDXS0050
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/02/2020
Event Location Outpatient Treatment Facility
Initial Date Received by Manufacturer 07/30/2020
Supplement Date Received by Manufacturer01/05/2021
Initial Report FDA Received Date08/20/2020
Supplement Report FDA Received Date01/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1